I started my first set of birth control pills on the same day that I took a plan b pill. My period hasn't came. It's only been 3 weeks since I took the plan b pill. Should I be worried?
If it has only been 3 weeks, wait another week. Most women get their period every 28 days. If your package contains sugar pills, you should get your period during the time you are taking those. Some bodies take longer to get used to the hormones coming into your body. Be thankful you don't have your period 2-5 times a month while your body is getting used to it. Hope this helps! And the plan B pill is almost always effective, so you should be good! No worries.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 21 May 2017 • 1 answer